skip to main content
Page Wrapper
Search: Keyword:
  Class Schedule  

Prep Times

Kindergarten

Grade 1

Grade 2

Grade 3

Grade 4

Grade 5

Note: 8:00-9:00-on Late Start Wed. instructional schedule adjusts to 1 hr later

Late Start/Vertical Teaming`

Late Start/Vertical Teaming`

Late Start/Vertical Teaming`

Late Start/Vertical Teaming`

Late Start/Vertical Teaming`

Late Start/Vertical Teaming`

8:05-8:15 (10min.)

 

 

 

 

 

Shared Read., Poetry, Read Aloud

Shared Read., Poetry, Read Aloud

Shared Read., Poetry, Read Aloud

Shared Read., Poetry, Read Aloud

Shared Read., Poetry, Read Aloud

Shared Read., Poetry, Read Aloud

8:15-8:30 (15 min.)

Spelling/Phonics

Spelling/Phonics

Shared Read., Poetry, Read Aloud

Shared Read., Poetry, Read Aloud

Shared Read., Poetry, Read Aloud

Shared Read., Poetry, Read Aloud

Reading Workshop Phase 1 (90/95min.)

 

Note: Student personalization will take place during this small group inst. block for identified students; Teachers A,B,C, and D will work with identified students. For the following grades:

 Kg and 1

Grades 2 and 3

Grades 4 and 5

 

8:30-10:00

 

Teacher:

-RA

-ML and GP

-SR or ET from ST (10 min.)

Teacher/Student:

-Small Group Inst.: (GR,BD,AW,S/G conf. (70 min)

Student:

-Choice Reading (CL, BR, PR, CR, RR, PBD (10min.)

 

8:30-10:00

 

Teacher:

-RA

-ML and GP

-SR or ET from ST (10 min.)

Teacher/Student:

Small Group Inst.:

 (GR,BD,AW,S/G conf. (70 min)

Student:

-Choice Reading (CL, BR, PR, CR, RR, PBD (10min.)

 

8:30-10:00

 

Teacher:

-RA

-ML and GP

-SR or ET from ST (10 min.)

Teacher/Student:

Small Group Inst.:

 (GR,BD,AW,S/G conf. (70 min)

Student:

-Choice Reading (CL, BR, PR, CR, RR, PBD (10min.)

 

8:30-9:15

 

Teacher:

-RA

-ML and GP

-SR or ET from ST (10 min.)

Teacher/Student:

Small Group Inst.:

 (GR,BD,AW,S/G conf. (70 min)

Student:

-Choice Reading (CL, BR, PR, CR, RR, PBD (10min.)

 

Specials 9:15-10:05

 

10:05-10:45-Reading Wkshp Continued

8:30-10:05

 

Teacher:

-RA

-ML and GP

-SR or ET from ST (10 min.)

Teacher/Student:

Small Group Inst.:

 (GR,BD,AW,S/G conf. (70 min)

Student:

-Choice Reading (CL, BR, PR, CR, RR, PBD (10min.)

 

Specials 10:05-10:55

8:30-10:05

 

Teacher:

-RA

-ML and GP

-SR or ET from ST (10 min.)

Teacher/Student:

Small Group Inst.:

 (GR,BD,AW,S/G conf. (70 min)

Student:

-Choice Reading (CL, BR, PR, CR, RR, PBD (10min.)

 

 

Reading Workshop Phase 2

(40/45min.)

 

 

Note: Student personalization will take place during this small group inst. block for identified students; Teachers A,B,C, and D will work with identified students. For the following grades:

 Kg and 1

Grades 2 and 3

Grades 4 and 5

 

10:00-10:40

 

Teacher:

RA

-ML and GP

-SR or ET from ST (10 min.)

Student:

Indep.Read./Writ. (20min.) and Share Time (10 min.)

 

 

 

10:00-10:40

 

Teacher:

RA

-ML and GP

-SR or ET from ST (10 min.)

Student:

Indep.Read./Writ. (20min.) and Share Time (10 min.)

 

 

10:00-10:40

 

Teacher:

RA

-ML and GP

-SR or ET from ST (10 min.)

Student:

Indep.Read./Writ. (20min.) and Share Time (10 min.)

 

 

 

10:45-11:30

 

Teacher:

RA

-ML and GP

-SR or ET from ST (10 min.)

Student:

Indep.Read./Writ. (20min.) and Share Time (10 min.)

 

 

Lunch/Recess 11:30-12:00

 

10:55-11:35

 

Teacher:

RA

-ML and GP

-SR or ET from ST (10 min.)

Student:

Indep.Read./Writ. (20min.) and Share Time (10 min.)

 

 

 

10:05-10:45

 

Teacher:

RA

-ML and GP

-SR or ET from ST (10 min.)

Student:

Indep.Read./Writ. (20min.) and Share Time (10 min.)

 

Specials 10:55-

11:45

 

Lunch/Recess

12:00-12:30

 

Writer’s Workshop (50min.)

 

 

 

 

10:40-11:00

 

Teacher:

-RA

-ML and GP/ET from Shared Text (10 min.)

Student:

-Indep. Writing

Teacher:

Conferences (30 min.)

Student:

-Share time (10min.)

 

 

Lunch/Recess

11-11:30

 

 

11:30-12:00 Writer’s Wkshp Continues

 

 

10:40-11:00

 

Teacher:

-RA

-ML and GP/ET from Shared Text (10 min.)

Student:

-Indep. Writing

Teacher:

Conferences (30 min.)

Student:

-Share time (10min.)

 

 

Lunch/Recess

11-11:30

 

 

11:30-12:00 Writer’s Wkshp. contines

10:40-11:30

 

Teacher:

-RA

-ML and GP/ET from Shared Text (10 min.)

Student:

-Indep. Writing

Teacher:

Conferences (30 min.)

Student:

-Share time (10min.)

 

Lunch/Recess 11:30-12:00

 

 

12:00-12:50

 

Teacher:

-RA

-ML and GP/ET from Shared Text (10 min.)

Student:

-Indep. Writing

Teacher:

Conferences (30 min.)

Student:

-Share time (10min.)

 

11:35-12:00

.

Teacher:

-RA

-ML and GP/ET from Shared Text (10 min.)

Student:

-Indep. Writing

Teacher:

Conferences (30 min.)

Student:

-Share time (10min.)

 

Lunch/Recess 12:00-12:30

 

12:30-12:55 Writer’s Wksp Continue

 

10:45-10:55

 

Teacher:

-RA

-ML and GP/ET from Shared Text (10 min.)

Student:

-Indep. Writing

Teacher:

Conferences (30 min.)

Student:

-Share time (10min.)

 

Specials 10:55-

11:45

 

11:45-12:00

Writer’s Wkshp

Continue

 

Lunch/Recess

12:00-12:30

 

12:30-12:55

Writer’s Wkshp

Continues

 

Math Workshop (60/65min.)

12:00-12:15

 

Teacher:

-RA, ML/GP, SR or ET from shared Text (10min.)

 

Student:

-Indep.Practice /

 

 

Teacher:

-Conferences (35min.)

Student:

-Share Time (15min.)

 

Specials 12:15-1:05

 

1:05-2:05 Math Wkshp. Continues

 

 

12:00-1:00

 

Teacher:

-RA, ML/GP, SR or ET from shared Text (10min.)

Student:

-Indep.Practice/

 

 

Teacher:

-Conferences (35min.)

Student:

-Share Time(15m)

 

12:00-1:05

 

Teacher:

-RA, ML/GP, SR or ET from shared Text (10min.)

Student:

-Indep.Practice  and

 

 

Teacher:

-Conferences (35min.)

Student:

-Share Time (15min.)

 

Specials 1:05-1:55

12:50-1:50

 

Teacher:

-RA, ML/GP, SR or ET from shared Text (10min.)

Student:

-Indep.Practice  and

 

Teacher:

-Conferences (35min.)

Student:

-Share Time (15min.)-

12:55-1:55

 

Teacher:

-RA, ML/GP, SR or ET from shared Text (10min.)

Student:

-Indep.Practice  and

 

Teacher:

-Conferences (35min.)

Student:

-Share Time (15min.)-

12:55-1:55

 

Teacher:

-RA, ML/GP, SR or ET from shared Text (10min.)

Student:

-Indep.Practice  and

 

 

Teacher:

-Conferences (35min.)

Student:

-Share Time (15min.)-

Content Workshop (50min.)

2:05-2:55

 

Teacher:

-RA, ML/GP, SR orET from shared text (10min.)

Student:

Indep.Read./Writing and

Teacher:

Conferences (30 min.)

Student:

Share Time (10 min.)

1:00-1:55

 

Teacher:

-RA, ML/GP, SR orET from shared text (10min.)

Student:

Indep.Read./Writing and

Teacher:

Conferences (30 min.)

Student:

Share Time (10 min.)

 

Specials 1:55-2:45

 

2:45-3:05 Content Wkshp Continues

1:55-2:45

 

Teacher:

-RA, ML/GP, SR orET from shared text (10min.)

Student:

Indep.Read./Writing and

Teacher:

Conferences (30 min.)

Student:

Share Time (10 min.)

1:50-2:40

 

Teacher:

-RA, ML/GP, SR orET from shared text (10min.)

Student:

Indep.Read./Writing and

Teacher:

Conferences (30 min.)

Student:

Share Time (10 min.)

1:55-2:45

 

Teacher:

-RA, ML/GP, SR orET from shared text (10min.)

Student:

Indep.Read./Writing and

Teacher:

Conferences (30 min.)

Student:

Share Time (10 min.)

1:55-2:45

 

Teacher:

-RA, ML/GP, SR orET from shared text (10min.)

Student:

Indep.Read./Writing and

Teacher:

Conferences (30 min.)

Student:

Share Time (10 min.)

Read Aloud

2:55-3:05

 

2:45-3:05

2:45-3:05

2:40-3:05

2:45-3:05

2:45-3:05

3:05